# SDR QXEA2011053100369

- Difficulty date: May 29, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 10,267 hours, 11,186 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 11 IS CORRODED STA X19 TO X94.8.  BLENDED CORRODED AREAS FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED NR 11 SEAT TRACK IAW SRM 51-40-15-02-01, 51-42-05-02-01 AND 51-41-05-02-01.  MATCH DRILLED NEW NR11 SEAT TRACK AND ALODINE AND PRIMED IAW SRM 51-40-07-02-01, 51-21-10-02-01 AND 51-25-10-02-01.  INSTALLED NEW SEAT TRACK NR 11 IAW SRM 51-40-15-02-01, 51-42-05-02-01 AND 51-41-00-00-01.
